MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED
Model Number 02-01894
Medical Device Problem Codes Fire (1245); Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, that the charging cable - monitor - a to c caught fire along with the phone port on the mcot monitor - a10e - verizon-unlocked while charging.There was no other electronics plugged into the same outlet when the reported event occurred.The patient noted that the mcot monitor - a10e - verizon-unlocked became very hot however, there was no icon on the screen reporting excess heat.A replacement kit was ordered.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a10e - verizon-unlocked power cord caught fire.Monitor was inspected for general physical integrity and found the back of the monitor had a melt at the bottom of the device close to the charge port.The charge port also showed signs of the melt.The monitor charging cord was not returned with the device.It was removed from the monitor prior to testing.Engineering evaluation could confirm the allegation on the monitor overheating leading to a melt.Root cause could not be determined.Further testing is being performed.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON-UNLOCKED
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23145811
Report Number2133409-2025-00101
Device Sequence Number21153363
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Device Catalogue Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, (B)(6).
Patient Age52 YR
Patient SexMale